JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Positive Solutions for Three-point Boundary Value Problem of Nonlinear Fractional q-difference Equation
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 2,  2016, pp.419-430
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.2.419
 Title & Authors
Positive Solutions for Three-point Boundary Value Problem of Nonlinear Fractional q-difference Equation
Yang, Wengui;
  PDF(new window)
 Abstract
In this paper, we investigate the existence and uniqueness of positive solutions for three-point boundary value problem of nonlinear fractional q-difference equation. Some existence and uniqueness results are obtained by applying some standard fixed point theorems. As applications, two examples are presented to illustrate the main results.
 Keywords
Nonlinear fractional q-difference equations;Three-point boundary conditions;Existence and uniqueness;Positive solutions;Fixed point theorem;
 Language
English
 Cited by
 References
1.
R. P. Agarwal, Certain fractional q-integrals and q-derivatives, Proc. Cambridge Philos. Soc., 66(1969), 365-370. crossref(new window)

2.
R. P. Agarwal, V. Lakshmikantham, J. J. Nieto, On the concept of solution for fractional differential equations with uncertainty, Nonlinear Anal., 72(2010), 2859-2862. crossref(new window)

3.
R. P. Agarwal, D. O'Regan, Svatoslav Stanek, Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations, J. Math. Anal. Appl., 371(2010), 57-68. crossref(new window)

4.
B. Ahmad, J. J. Nieto, J. Pimentel, Some boundary value problems of fractional differential equations and inclusions, Comput. Math. Appl., 62(2011), 1238-1250. crossref(new window)

5.
F. M. Atici, P. W. Eloe, Fractional q-calculus on a time scale, J. Nonlinear Math. Phys., 14(2007), 333-344.

6.
W. A. Al-Salam, Some fractional q-integrals and q-derivatives, Proc. Edinb. Math. Soc., 15(2)(1966-1967), 135-140.

7.
Z. Bai, On positive solutions of a nonlocal fractional boundary value problem, Nonlinear Anal., 72 (2010), 916-924. crossref(new window)

8.
M. El-Shahed, F. M. Al-Askar, Positive solutions for boundary value problem of nonlinear fractional q-difference equation, ISRN Math. Anal., 2011(2011), Art. ID 385459, 12 pages.

9.
M. El-Shahed, F. M. Al-Askar, On the existence and uniqueness of solutions for q-fractional boundary value problem, Int. J. Math. Anal., 5(2011), 1619-1630.

10.
M. El-Shahed, H. A. Hassan, Positive solutions of q-difference equation, Proc. Amer. Math. Soc.,

11.
R. A. C. Ferreira, Nontrivial solutions for fractional q-difference boundary value problems, Electron. J. Qual. Theory Differ. Equ., 70(2010), 1-10.

12.
R. A. C. Ferreira, Positive solutions for a class of boundary value problems with fractional q-differences, Comput. Math. Appl., 61(2011), 367-373. crossref(new window)

13.
F. H. Jackson, On q-functions and a certain difference operator, Trans. Roy. Soc. Edinburgh, 46(1908), 253-281.

14.
F. H. Jackson, On q-definite integrals, Quart. J. Pure Appl. Math., 41(1910). 193-203.

15.
V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002.

16.
C. Li, X. Luo, Y. Zhou, Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations, Comput. Math. Appl., 59(2010), 1363-1375. crossref(new window)

17.
P. M. Rajkovic, S. D. Marinkovic, and M. S. Stankovic, On q-analogues of caputo derivative and Mittag-Leer function, Fract. Calc. Appl. Anal., 10(2007), 359-373.

18.
P. M. Rajkovic, S. D. Marinkovic, and M. S. Stankovic, Fractional integrals and derivatives in q-calculus, Appl. Anal. Discrete Math., 1(2007), 311-323. crossref(new window)

19.
M. S. Stankovic, P. M. Rajkovic, and S.D. Marinkovic, On q-fractional derivatives of Riemann-Liouville and Caputo type, 2009, http://arxiv.org/abs/0909.0387.

20.
D. R. Smart, Fixed Point Theorems, Cambridge University Press, 1980.